# SDR SWIA202163951

- Difficulty date: December 14, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN STRAP BETWEEN PANEL 195DL AND 196DR    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED STRAP BETWEEN PANEL 195DL AND 196DR REF CRJ700 SRM 51-42-10-001-001-A01. SEE CONTINUE CARD FOR MORE DETAILS
